Geographical and temporal variation of multiple paternity in invasive mosquitofish (Gambusia holbrooki, Gambusia affinis). / Gao, Jiancao; Santi, Francesco; Zhou, Linjun; Wang, Xiaoqin; Riesch, Rudiger; Plath, Martin.

In: Molecular Ecology , Vol. 28, No. 24, 17.12.2019, p. 5315–5329.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)5315–5329
Number of pages15
JournalMolecular Ecology
Volume28
Issue number24
Early online date1 Nov 2019
DOIs
Publication statusPublished - 17 Dec 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 34917528